Discussions that mention prozac

Open to All Other Health Topics board


Has anyone had any major withdrawl side effects when tappering off Prozac???
I was on Prozac for a while and had no withdrawals, but I believe that it wasn't affecting me as it should have anyhow. Everybody is differant because everybodies body varies. I am now on paxille, and that, I have had big withdrawals on. If you contact the doctor that prescribed that to you and let him know you are haveing withdrawal symptoms, and he can give you a smaller dose-kinda ween you off. Good luck!~~Heather

------------------
~~Never look down on somebody unless you are helping them up~~
I've been reading your responses from other topics and I like your input.
I especially like your signature phrase.
I had to write it down so that I could share it with my Husband and Mother.
Since being on Prozac for the past 10 years, I have experienced so many negative side effects that has effected so my of my past relationships i.e,. Spouses, parents, children and siblings.
I am now trying to wean myself off from 30 mg, to 20, to 10 mg. I am now on 10 mg. and am having dizzy spells, (hense my username)... major headaches, nausea, trouble sleeping, etc.
I've read so many of others responses on other web sites and their horror stories from being on the medication from trying to wean off.
My husband of 2 1/2 years is about to leave me due to my episodes. I had too much to drink the other night and it turned into a pysotic nightmare. I wanted to kill myself.
There is so much more to tell about that but I don't want to get into it.
All I know is I have ruined 10 years of my past and can't get it back.
I now want to kick the habit from taking this drug and stay off the alchol!
Sorry, I didn't mean to ramble, just wanted to chat and tell you how much your signature phrase meant to me!




[This message has been edited by dizzy62 (edited 07-09-2003).]